Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On Fourier transforms. III


Author: A. C. Offord
Journal: Trans. Amer. Math. Soc. 38 (1935), 250-266
MSC: Primary 42A38
MathSciNet review: 1501811
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des Opérations Linéaires, 1932.
  • [2] Andrew C. Berry, The Fourier transform identity theorem, Ann. of Math. (2) 32 (1931), no. 2, 227–232. MR 1502992, http://dx.doi.org/10.2307/1968186
  • [3] G. H. Hardy and E. C. Titchmarsh, Self-reciprocal functions, Quarterly Journal (Oxford Series), vol. 1 (1930), pp. 196-231.
  • [4] Einar Hille and J. D. Tamarkin, On the Theory of Fourier Transforms, Bull. Amer. Math. Soc. 39 (1933), no. 10, 768–774. MR 1562727, http://dx.doi.org/10.1090/S0002-9904-1933-05734-8
  • [5] E. W. Hobson, Functions of a Real Variable, 2d edition, vol. 2, 1926.
  • [6] H. Lebesgue, Sur les intégrales singulières, Annales de Toulouse, (3), vol. 1 (1909), pp. 25-128.
  • [7] A. C. Offord, On Fourier transforms, Proceedings of the London Mathematical Society, (2), vol. 38 (1934), pp. 197-216.
  • [8] A. C. Offord, On Hankel transforms, Proceedings of the London Mathematical Society, (2), vol. 39 (1935), pp. 49-67.
  • [9] A. C. Offord, Fourier and Hankel transforms, British Association Report, 1933, pp. 455-456.
  • [10] A. C. Offord, On Fourier transforms (II), Proceedings of the London Mathematical Society, (2). In press.
  • [11] S. Pollard, Identification of the coefficients in a trigonometrical integral, Proceedings of the London Mathematical Society, (2), vol. 25 (1926), pp. 451-468.
  • [12] N. Wiener, The Fourier Integral, Cambridge, 1933.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A38

Retrieve articles in all journals with MSC: 42A38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501811-6
PII: S 0002-9947(1935)1501811-6
Article copyright: © Copyright 1935 American Mathematical Society